# SDR GLBA201008201

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 29,537 hours, 37,487 cycles
- Engine: Pwa PT6*
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 4532
- Condition: Corroded
- Location: Fuse
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE RT SIDE INSTRUMENT EMERGENCY LIGHTS DO NOT TURN ON WITH THE SWITCH.  MX INSPECTED AND FOUND CORROSION ON THE FUSE HOLDER, REPLACED HOT BATTERY BUSS FUSE HOLDER PN 4532 IAW BMM 24-31-00, OPS CHECKS GOOD.
